Alert archive / Indiana / River Flood Warnings in 2015

River Flood Warning 271, NWS Indianapolis, IN

July 14, 2015Putnam County, Indiana

NWS Indianapolis, IN issued this river flood warning at Jul 14, 2015, 1:13 PM EDT for Putnam County, Indiana. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 1:13 PM EDT (17:13 UTC)
Expired
Jul 15, 2015, 3:11 PM EDT
In force
26 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

County Putnam County, IN

The radar

The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Raccoon Creek near Fincastle (FINI3). The gauge peaked at 11.17 ft at Jul 14, 2015, 12:00 PM EDT.

actionminormoderate5101507/1407/1507/16
Action stage
8 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03340800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGUS43 KIND 141713
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
113 PM EDT TUE JUL 14 2015

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  Big Raccoon Creek...

.Significant to near significant river flooding will develop along
the Muscatatuck...White and East Fork White Rivers in southern
Indiana by the weekend.  Flood crests will approach those seen in
July 1979.  In central Indiana...widespread flooding will prevail
through Thursday.  Flooding is not expected along the upper White
River from the Muncie area through the Ravenswood area.

The latest round of storms dumped 2 to more than 6 inches of
rainfall on a wet central and southeast Indiana during Monday and
Monday night.  Much of this area has now received 5 to over 12 inches
of rainfall during the past week.

Flooding will last from a few days on small streams to passed July 24
in southwest Indiana.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.

INC133-150513-
/O.NEW.KIND.FL.W.0271.150714T1713Z-150715T1911Z/
/FINI3.1.ER.150714T1500Z.150715T0200Z.150715T1311Z.UU/
113 PM EDT TUE JUL 14 2015

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Big Raccoon Creek near Fincastle.
* until Wednesday afternoon.
* At 12:30 PM Tuesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.4 feet by 
  tonight. The river will fall below flood stage tomorrow late 
  morning.
* At 11.0 feet...Lowland flooding in progress along portions of Big 
  Raccoon Creek.

&&

LAT...LON 3987 8687 3985 8693 3980 8697 3980 8694
      3984 8690 3987 8685             

$$
1 follow-up statement
909 
WGUS83 KIND 150007
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT TUE JUL 14 2015

...Flood Warnings are no longer in effect for portions of the
following creeks in Indiana...

  Big Raccoon Creek...Haw Creek...White Lick Creek...Wildcat Creek...


Flood waters have subsided on various creeks as drying continues,
following rounds of showers and thunderstorms that largely
ended early this morning, and as runoff moves downstream.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC005-150037-
/O.CAN.KIND.FL.W.0264.000000T0000Z-150715T0007Z/
/HCCI3.2.ER.150714T0555Z.150714T1046Z.150714T2107Z.NO/
807 PM EDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The Haw Creek near Clifford 1.2 SE.
* At 7:31 PM Tuesday the stage was 10.4 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 5:07 PM Tuesday.
* Forecast...The river will continue to fall to 9.2 feet by tomorrow 
  morning.


&&

LAT...LON 3927 8586 3925 8589 3920 8593 3918 8590
      3923 8587 3926 8585             

$$

INC133-150037-
/O.CAN.KIND.FL.W.0271.000000T0000Z-150715T1911Z/
/FINI3.1.ER.150714T1500Z.150714T1630Z.150714T1824Z.UU/
807 PM EDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The Big Raccoon Creek near Fincastle.
* At 7:30 PM Tuesday the stage was 8.2 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 2:24 PM Tuesday.
* Forecast...The river will continue to fall to 7.4 feet by tomorrow 
  morning.


&&

LAT...LON 3987 8687 3985 8693 3980 8697 3980 8694
      3984 8690 3987 8685             

$$

INC063-109-150037-
/O.CAN.KIND.FL.W.0250.000000T0000Z-150715T0007Z/
/MOOI3.2.ER.150712T1128Z.150712T1600Z.150714T2047Z.UU/
807 PM EDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The White Lick Creek at Mooresville.
* At 7:30 PM Tuesday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at  4:47 PM Tuesday.
* Forecast...The river will continue to fall to 16.3 feet by tomorrow
  morning.


&&

LAT...LON 3968 8640 3955 8638 3949 8640 3948 8638
      3956 8634 3967 8638             

$$

INC157-150037-
/O.CAN.KIND.FL.W.0261.000000T0000Z-150715T0007Z/
/LYTI3.1.ER.150713T2227Z.150714T1100Z.150714T2252Z.UU/
807 PM EDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The Wildcat Creek near Lafayette.
* At 7:45 PM Tuesday the stage was 9.9 feet.
* Forecast...No forecast is available for this location.
* Flood stage is 10.0 feet.

&&

LAT...LON 4050 8645 4045 8682 4048 8687 4046 8689
      4042 8681 4047 8645             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 14, 10:58 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 14, 10:58 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1058 AM EDT TUE JUL 14 2015

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 422 AM EDT TUE JUL 14 2015

ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS
HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES
RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES
ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW.

&&

.NEAR TERM /TODAY/...
ISSUED AT 1037 AM EDT TUE JUL 14 2015

PUSHED BACK POPS A COUPLE OF HOURS AND REDUCED SKY GRIDS AS CLOUD
COVER IS VIRTUALLY NIL AT THIS TIME...BUT WILL INCREASE AS
CONVECTIVE TEMPERATURES ARE REACHED LATER TODAY. PREVIOUS
DISCUSSION FOLLOWS.

ISSUED AT 422 AM EDT TUE JUL 14 2015

THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN COUNTIES AT 4. WITH SOME
INSTABILITY STILL AVAILABLE SEVERE THUNDERSTORM WATCH CONTINUES IN
THAT AREA. OVER THE NEXT COUPLE OF HOURS SHOULD SEE THAT POTENTIAL
SINK SOUTH OF THE AREA. MOVING INTO THE MORNING COULD SEE A FEW
BRIEF HOURS WITH MINIMAL ACTIVITY IN THE AREA BUT THEN MODELS ARE
SHOWING MOVE ACTIVITY DEVELOPING WITH ANOTHER WAVE MOVING IN FROM
THE NORTHWEST ALONG WITH A WEAK COLD FRONT. WITH A LITTLE TIME TO
RECHARGE AND MULTIPLE BOUNDARIES LEFT ACROSS THE AREA TO INTERACT
WITH COULD SEE SEVERE STORMS DEVELOP AGAIN THIS AFTERNOON...WITH THE
GREATEST POTENTIAL IN THE SOUTHERN AND EASTERN COUNTIES. CURRENTLY
LOOKS LIKE BEST TIMING FOR INITIATION WOULD BE IN THE 16-20Z
TIMEFRAME...WITH ALL STORMS BEING SOUTH AND EAST OF THE FORECAST
AREA BY 0Z.

WITH CREEKS AND STREAMS HIGH AND SATURATED SOILS DECIDED TO
CONTINUE WITH FLASH FLOOD WATCH ACROSS THE SOUTHERN AND EASTERN
COUNTIES WHERE CHANCES FOR THUNDERSTORMS ARE HIGHEST TODAY. NOT
EXPECTING WIDESPREAD HIGH RAINFALL AMOUNTS...BUT A QUICK INCH OF
RAIN COULD PRODUCE FLASH FLOODING CONDITIONS IN PLACES DUE TO
ANTECEDENT CONDITIONS.

HIGH TEMPERATURES TODAY SHOULD GET INTO THE MIDDLE 80S NORTH TO
LOWER 90S SOUTHWEST AND HIGH HUMIDITY IS EXPECTED TO LAST THROUGH
THE DAY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
ISSUED AT 422 AM EDT TUE JUL 14 2015

HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONTAL PASSAGE WILL ALLOW
DRY WEATHER TO FINALLY PROVIDE A BRIEF BREAK FROM THE CONSTANT
THREAT OF THUNDERSTORMS OF THE LAST SEVERAL DAYS. COOLER AND LESS
HUMID AIR WILL MOVE INTO PLACE FOR WEDNESDAY BUT HUMIDITY WILL START
TO RETURN BY THURSDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. AS IT
DOES SO A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA
LATE THURSDAY NIGHT BRINGING THUNDERSTORM CHANCES BACK TO NORTHWEST
PORTIONS OF THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL
WITH HIGHS IN THE UPPER 70S TO LOWER 80S.

ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE
THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON.
HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS
HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES
RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES
ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
ISSUED AT 148 AM EDT TUE JUL 14 2015

MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE
SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY
THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW
ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM
FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL
PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE
UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT
LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY
BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH
PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE
SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT
WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT
WITH TIMING ERRORS POSSIBLE.

850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG
WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S
POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM
BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES.

&&

.AVIATION /DISCUSSION FOR THE 141500Z TAF UPDATE/...
ISSUED AT 1058 AM EDT TUE JUL 14 2015

ONLY MINOR CHANGES NEEDED FOR MORNING UPDATE. MAINLY CLEAR SKIES
CURRENTLY WITH SUBSIDENCE ACROSS THE AREA. ALREADY SEEING AREA OF
BETTER MOISTURE EXPANDING SOUTH FROM THE GREAT LAKES AHEAD OF THE
UPPER WAVE AND SURFACE BOUNDARY. EXPECT CU TO FORM AROUND OR SHORTLY
AFTER MIDDAY WITH SCATTERED CONVECTION DEVELOPING THIS AFTERNOON.

12Z DISCUSSION FOLLOWS.

MORE THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON AHEAD OF AN
UPPER WAVE AND ALONG OLD CONVECTIVE BOUNDARIES. HOWEVER...NOT
CONFIDENT ENOUGH ON COVERAGE TO INCLUDE MORE THAN VCTS FROM A FEW
HOURS. RAPID REFRESH HAS DEVELOPMENT AROUND 18Z...AND THE STORMS
SHOULD BE OVER WITH BEFORE 00Z.

MEDIUM CONFIDENCE THAT VFR CONDITIONS WILL DETERIORATE TO MVFR OR
WORSE AFTER 06Z PER MODEL RH TIME SECTIONS AND UPSTREAM OBS.

FRONTAL SYSTEM TO DROP SOUTH OVER THE TERMINALS THIS AFTERNOON WHICH
WILL BRING A SHIFT FROM SOUTHWEST TO NORTHWEST AND NORTH WINDS.
COULD SEE A FEW GUSTS TO AROUND 20 KNOTS THIS AFTERNOON AWAY FROM
THUNDERSTORMS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ038>042-
046>049-053>057-061>065-068>072.

&&

SYNOPSIS...CP
NEAR TERM...CP/NIELD
SHORT TERM...CP
LONG TERM...MK
AVIATION...MK/RYAN

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 14, 6:01 AM EDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
601 AM EDT TUE JUL 14 2015

INZ021-028>031-035>049-051>057-060>065-067>072-151015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
601 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SEVERE STORMS ARE POSSIBLE TODAY. FLOODING PROBLEMS CONTINUE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FLASH FLOODING...ISOLATED
TORNADOES AND FREQUENT LIGHTNING. RIVER FLOODING.

TIMING: HIGHEST SEVERE WEATHER CHANCES 1-7 PM. FLOODING ONGOING.

DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON
AND INTERACT WITH AN UNSTABLE AIR MASS TO BRING
THUNDERSTORMS...SOME SEVERE...TO CENTRAL INDIANA. ANY ADDITIONAL
RAINFALL ON SATURATED GROUND AND ALREADY FLOODING
CREEKS...STREAMS AND RIVERS WILL EXACERBATE AND EXTEND FLOOD
PROBLEMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG AREA RIVERS UNTIL
FURTHER NOTICE. THUNDERSTORM CHANCES WILL RETURN TO THE AREA
THURSDAY NIGHT AND CONTINUE THROUGH MONDAY. HEAT INDICES COULD
APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA FROM FRIDAY
THROUGH MONDAY.

DISCUSSION: HIGH PRESSURE WILL BRING A BREAK FROM THUNDERSTORMS
TUESDAY NIGHT THROUGH THURSDAY. A MORE ACTIVE PATTERN WILL RETURN
THURSDAY NIGHT...ALTHOUGH CHANCES FOR ORGANIZED SEVERE WEATHER ARE
STILL UNCERTAIN. FOR MORE INFORMATION ON RIVER FLOODING SEE THE
LATEST HYDROLOGIC STATEMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Local storm report, Jul 14, 11:59 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1159 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TORNADO          3 ESE PINE VILLAGE      40.44N  87.21W
07/13/2015                   WARREN             IN   TRAINED SPOTTER

            EF0 BASED ON TRAINED SPOTTER SITING IN CORNFIELDS

&&

MDR
Local storm report, Jul 14, 12:41 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       4 NE COLUMBUS           39.25N  85.86W
07/14/2015  M4.35 INCH       BARTHOLOMEW        IN   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL

&&

NIELD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:14 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren46 min
Jul 13, 8:35 PM EDTAreal Flood WarningINDHendricks, Montgomery, Putnam3 hr
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam46 min
Jul 13, 8:51 PM EDTTornado WarningINDBoone, Hendricks, Montgomery, Putnam24 min
Jul 13, 8:54 PM EDTTornado WarningINDTippecanoe, Warren36 min
Jul 13, 9:01 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr
Jul 13, 9:10 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam50 min
Jul 13, 9:23 PM EDTTornado WarningINDTippecanoe, Warren19 min
Jul 13, 9:34 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen41 min
Jul 13, 9:38 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby37 min
Jul 13, 9:54 PM EDTAreal Flood WarningINDHendricks, Morgan4 hr
Jul 13, 9:56 PM EDTSevere Thunderstorm WarningINDHendricks15 min
Jul 13, 10:15 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Owen33 min
Jul 13, 10:26 PM EDTAreal Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:31 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson44 min
Jul 13, 10:36 PM EDTFlash Flood WarningINDBoone, Clinton4 hr
Jul 13, 10:47 PM EDTAreal Flood WarningINDBartholomew, Brown, Johnson, Morgan5 hr
Jul 13, 10:55 PM EDTFlash Flood WarningINDHamilton, Hancock, Marion5 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDOwen56 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDDelaware, Randolph23 hr
Jul 13, 11:00 PM EDTRiver Flood WarningINDTippecanoe7 days
Jul 13, 11:07 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown23 min
Jul 13, 11:27 PM EDTSevere Thunderstorm WarningINDHamilton, Marion19 min
Jul 13, 11:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown19 min
Jul 13, 11:35 PM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 12:45 AM EDTAreal Flood WarningINDShelby3 hr
Jul 14, 1:15 AM EDTFlash Flood WarningINDRandolph6 hr
Jul 14, 1:23 AM EDTRiver Flood WarningINDJohnson7 days
Jul 14, 1:23 AM EDTRiver Flood WarningINDBoone, Marion18 hr
Jul 14, 2:06 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings3 hr
Jul 14, 2:14 AM EDTSevere Thunderstorm WarningINDMarion23 min
Jul 14, 2:16 AM EDTAreal Flood WarningINDBoone, Hendricks, Johnson, Marion, Montgomery13 hr
Jul 14, 4:07 AM EDTFlash Flood WarningINDBartholomew, Brown, Jackson, Jennings4 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDBartholomew16 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion, Morgan60 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDMarion21 hr
Jul 14, 4:30 AM EDTRiver Flood WarningINDJackson, Jennings, Washington19 hr
Jul 14, 5:01 AM EDTAreal Flood WarningINDBartholomew, Decatur, Jennings, Shelby4 hr
Jul 14, 5:41 AM EDTSevere Thunderstorm WarningINDDaviess, Knox23 min
Jul 14, 7:48 AM EDTAreal Flood WarningINDBartholomew, Brown, Jackson, Jennings24 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew, Jackson53 hr
Jul 14, 11:05 AM EDTRiver Flood WarningINDDaviess, Dubois, Martin, Pike10 days
Jul 14, 11:05 AM EDTRiver Flood WarningINDBartholomew33 hr
Jul 14, 4:26 PM EDTSpecial Weather StatementINDScott19 min

Nearby

River Flood Warnings in Indiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.